MAUDE Adverse Event Report: CAREFUSION, INC Safe-T-Centesis; Thoracentesis Tray

CAREFUSION, INC Safe-T-Centesis; Thoracentesis Tray
Catalog Number PIG1260T
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device has not been returned.Photos have not been provided for review.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.B3.(date of event) the actual date of event is unknown.The date received by manufacturer (awareness date) was entered into the date of event field.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when the needle was inserted there was no ascites fluid coming out through the catheter, but when the catheter system was removed from the needle, ascites fluid came out.

Brand Name
Safe-T-Centesis
Common Device Name
Thoracentesis Tray
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas OK 88780
MX   88780
Manufacturer Contact
michael gaffney
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key25666723
Report Number1423507-2026-00096
Device Sequence Number17542002
Product Code PXI
UDI-Device Identifier10885403108365
UDI-Public(01)10885403108365(17)280430(10)REKZ2033
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPIG1260T
Device Lot NumberREKZ2033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer07/04/2026
09/19/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/27/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight132 LB
Patient RaceWhite